# SDR AWXA200200566

- Difficulty date: June 25, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 16,173 hours, 6,190 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 6730B01
- Part serial: 1777
- Condition: Failed
- Location: Nr 1 & 2 Eng
- Part time: 17,626 hours, 6,731 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 0751 - DURING CLIMB AT 6000 FT A NR 2 ENGINE BLEED OCCURRED (315 DEG C NOTED) , THE CROSS-BLEED VALVE OPENED AND BOTH PACKS WERE RUNNING OFF THE NR 1 ENGINE, ATTEMPTED TO START APU BUT THE APU AUTO SHUTDOWN, NR 1 ENGINE THEN EXPERIENCED A  BLEED FAULT,  AIRCRAFT TURNED BACK TO PHX.  MAINTENANCE TROUBLESHOT AND REPLACED THE NR 1 & NR 2 ENGINE FAN AIR VALVES IAW AMM 36-11-54-401, PG. 1-6, OPERATIONAL CHECKS WERE GOOD IAW AMM 71-00-00-710-043. AS A PRECAUTION BOTH THE NR 1 & 2 ENGINE TEMPERATURE CONTROL THERMOSTATS WERE REPLACED.  MAINT ALSO R&R THE APU PNEUMATIC SENSOR ASSEMBLY TO CORRECT THE APU AUTO SHUTDOWN PROBLEM, LEAK AND OPERATIONAL CHECK WERE GOOD.
